# SDR CALA2025080607363

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 37,546 hours, 13,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD LT AND RT OVERWING EMERGENCY ESCAPE DOOR LOWER EMERGENCY EXIT SIGN INOP.  DURING TEST, FWD LEFT AND RIGHT OVERWING EMERGENCY ESCAPE DOOR LOWER LIGHTS OPS CK GOOD,,
